# SDR DALA2016050903809

- Difficulty date: May 7, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 66,071 hours, 48,786 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Disengaged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW FOUND THE PARACHUTE PINS DISENGAGED ON THE L-1 DOOR EMERGENCY ESCAPE SLIDE. MAINTENANCE REPLACED THE L1 EMERGENCY ESCAPE SLIDE ASSY.
